Istituto di Scienza e Tecnologie dell'Informazione     
Bini D., Lotti G., Romani F. Approximate solutions for the bilinear form computational problem. In: SIAM Journal on Computing, vol. 9 pp. 692 - 697. 1980.
A set of bilinear forms can be evaluated with a multiplicative complexity lower than the rank of the associated tensor by allowing an arbitrarily small errar. A topological interpretation of this fact is presented together with the error analysis. A complexity measure is introduced which takes into account the numerical stability of algorithms. Relations are established between the complexities of exact and approximare algorithms.
Subject analysis of algorithms
approximate computations
computational complexity
numerical mathematics

Icona documento 1) Download Document PDF

Icona documento Open access Icona documento Restricted Icona documento Private


Per ulteriori informazioni, contattare: Librarian http://puma.isti.cnr.it

Valid HTML 4.0 Transitional